# SDR FDEA201108123244

- Difficulty date: August 12, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC23704
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SKIN AT STA XIFH 245 MISREPAIRED.    REPAIR REMOVED AND NEW REPAIR CARRIED OUT AT RTWING I/B FLAP LWR SKIN AS PER SRM 51-50-01 REPAIR 2 FIG.201 REV 47. EA 1-5750-143656. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-  100 REV 112.
